# SDR DL767962732

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1542
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 95 CORROSION THROUGH FUSELAGE SKIN AT STA 1542 STR 35.  NR 177 THROUGH 182 WRITTEN FOR STRINGER DAMAGE STR 34L THROUGH 39L WILL REPAIR PER ERA 360836-14 AS OF 12/19/96 ERA PENDING FAA APPROVAL.
